okay. I had a bad headache earlier. and I took Tylenol which says don’t mix with any other acetaminophen. and about an hour later I took Excedrin which I didn’t know had acetaminphen until like ten minutes ago. I was at my friends house when I took them. and about an hour after the Excedrin, I think I went into a panick attack. I couldn’t breathe and I lost feelings in my hands. I could barely move them. was it because of taking the Tylenol with the Excedrin? My arms still feel pretty strange but I have use in them. Obviously if I’m typing this. but I’m still kind of creeped out. everything on my body felt like it fell asleep, but I just layed down for about twenty minutes and felt better. but a bit woozy and all the colors were very very bright.
any body know what happened to me?
Since writing this post sweet.pea. may have helped people, but has not within the last 4 days. sweet.pea. is a verified member, has been around for 4 years, 10 months and has 17 posts and 163 replies to their name.
Invite Others to Help
A logged in and verified Help.com member has the ability to setup a Friends List and invite others to help with posts.